# SDR CALA2014082592017

- Difficulty date: August 21, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 76,229 hours, 10,646 cycles
- Engine: Pwa PW40903
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL HOT ODOR NEAR SEAT 7G.  INSPECTED AREA ABOVE MID GALLEY & ABOVE SEATS 7KJ. FOUND SMELL COMING FROM LIGHT ASSEMBLY BALLAST.  REPLACED BALLAST.
